# SDR 07FDEA01178

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT SUPPORT TEE HAS CORROSION ON UPPER SURFACE AT FWD END OF   LOWER BODY PANEL NR 3218 (INST AFT OF BEACON LIGHT).  REMOVED STROBE LIGHT ASSY MOUNT IAW SRM 53-10-01.  CHECK ALLOWABLE DAMAGE LIMITS IAW FOUND TO BE OUT OF LIMITS.  FABRICATED T-CHORD AND STIFFENER ON THE MAE TRAVELER T7/667682 AND T7/667683.  FABRICATED NEW U-CHANNEL ASSY ON MAE TRAVELER T7/667684.  DRILLED AND LOCATED T-CHORD, STIFFENER, U-CHANNEL IAW SRM 51-30-2.  INSTALLED T-CHORD, STIFFENER AND U-CHANNEL IAW SRM 51-30-2.
